Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Fallopian tube removal post ectopic pregnancy, have spotting now, history of dysmenorrhea. Could this be normal period?

i had my left fallopian tube removed 5 weeks and 4 days ago related to an ectopic pregnancy . i am beginning to spot which i hope is my menstrual cycle starting. should i expect this to be a normal period or will it be more painful. i had dysmenorrhea prior to being on birth control and have been off the pill for about 5 months. i plan to take the pill again after this cycle and until the end of the year so my body can fully heal and then try to conceive again after the new year
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hello, I would be happy to help.

This is about when I would expect a period in a patient in your situation. This period will likely not be too much different that other periods. The delay of about 1-2 weeks is normal, as the pregnancy hormones delay the start of the next cycle.

Good luck.
Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor